# SDR SCNA97218

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 50797853
- Condition: Corroded
- Location: E Exit Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION ON THE BOTTOM WEB AND RETAINER ANGLE FOR THE LEFT FORWARD EMERGENCY EXIT HATCH.  CORROSION REMOVAL ON WEB WAS WITHIN LIMITS, BUT REMOVED AND REPLACED RETAINER ANGLE IAW B727 SRM 51-10-2, 51-10-6, AND 51-30-2.
